# SDR REXA201100143

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 21,330 hours, 18,251 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

APU FAULT/AUTO SHUT DOWN ABORTED TAKEOFF ECU SHOWED AUTO SHUTDOWN "DOOR POS"  TRANSFERRED TO DMI LOG IAW MEL 49-10-11.  PLACARD INSTALLED.
